e CIG: Journal Articles


Journal Articles

Author:Hammer, Barbara
Title:Generalization Ability of Folding Networks.
Journal:IEEE Trans. Knowl. Data Eng.
Volume:13
Year:2001
Pages:196-206
Number:2
BibTeX-Code:
@article{ieeetkde01hammer,
author={Hammer, Barbara},
title={Generalization Ability of Folding Networks.},
journal={IEEE Trans. Knowl. Data Eng.},
volume={13},
year={2001},
pages={196-206},
number={2},
}


Back to summary
 

Kontakt  Suche  Sitemap  Data Privacy  Imprint
© TU Clausthal 2019